# SDR SWAA2014071429947

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 58,917 hours, 47,320 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMER EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MM.
